# SDR MALA010129

- Difficulty date: January 18, 2001
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N68XJ
- Make and model: Saab SF340A
- Aircraft serial: 068
- Engine: Ge CT75A
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Valve
- Part number: 5056T88P01
- Part serial: AEX10253
- Condition: Malfunctioned
- Location: Anti Ice System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT AIR VALVE LIGHT CAME ON AFTER TAKEOFF.  CYCLED ANTI-ICE ON AND AIR VALVE LIGHT ON LT SIDE ILLUMINATED.  AIR TURNBACK TO DTW.  MAINTENANCE REPLACED LT GARRET VALVE P/N 5056T88P01, S/N OFF AEX10253, S/N ON AEX10424, IAW CT7-MM.  OPS CHECK GOOD.
